Li-Yau inequality on virtually Abelian groups

Shuang Liu, Gabor Lippner

科研成果: 期刊稿件文章同行评审

1 引用 (Scopus)

摘要

We show that Cayley graphs of virtually Abelian groups satisfy a Li-Yau type gradient estimate despite the fact that they do not satisfy any known variant of the curvature-dimension inequality with non-negative curvature.

源语言英语
页(从-至)1833-1848
页数16
期刊Communications in Analysis and Geometry
30
8
DOI
出版状态已出版 - 2022
已对外发布

指纹

探究 'Li-Yau inequality on virtually Abelian groups' 的科研主题。它们共同构成独一无二的指纹。

引用此

Liu, S., & Lippner, G. (2022). Li-Yau inequality on virtually Abelian groups. Communications in Analysis and Geometry, 30(8), 1833-1848. https://doi.org/10.4310/CAG.2022.V30.N8.A7